# SDR V0XD201310290275

- Difficulty date: October 22, 2013
- Submitted: October 29, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 14,378 hours, 9,560 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72451S72461
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR "OPEN" AND "EXIT" PLACARDS ARE WORN.  R & R THE "OPEN" AND "EXIT" PLACARDS IAW AMM 20-60-04
